Ask an expert
Question

29 Nov 2005

CAN u have your period twice in a row?
Hi...

i had my period last week while still on the pill. I finished taking the pill as my period ended so that i finished the cycle (didnt start new pack of pills as we want to try concieve end of Dec)

Anyways Today im having very lite spotting in a brownish colour? Do you think i will get another period now or it my body getting used to being off the pill?
Answer 5,092 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It can take up to three months for your body to adjust to being off the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.